# SDR SCNA20250623226

- Difficulty date: May 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 73,947 hours, 37,961 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FUSELAGE FROM STA 663 TO AFT PRESSURE BULKHEAD HAS NOTEABLE CORROSION ALONG LAPSEAM AS MARKED.  ACCOMPLISHED EA 737-5360-72-B0508 IR ON L/H FUSELAGE AT AREA 1 STA 727A 5-14L, AREA2 STA 727D 5-14L, AREA 3 STA 727F TO STA 727G 5-14L, AREA 4 STA 747 TO STA 767 5-14L, FOUND TO BE ACCEPTABLE AS PERMANENT CATEGORY A. THIS REPAIR IS CONSIDERED AS MOINOR REPAIR.
